# SDR AWXA200602003

- Difficulty date: November 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON MAIN CABIN SEAT TRACK, BS 395 TO BS 412, RBL 24.  REPLACED MAIN CABIN SEAT TRACK, BS 395 TO BS 412, RBL 24 IAW B737-300 SRM 51-40-02.
